# SDR JJBA20120419007

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 25,096 hours, 35,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE CREW NOTICED THE AFT CEILING EMERGENCY LIGHT WAS INOPERATIVE.  GROUND CREW R & R THE EMERGENCY LIGHT BULB IAW AMM 33-51-00.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
